Volume 5, Issue 4
The Asymptotic Behavior and the Convergence of the Solution of a Reaction-Diffusion Difference Scheme in a Circular Region

Sui-Yang Chen & Ben-Yu Guo

DOI:

J. Comp. Math., 5 (1987), pp. 364-375.

Published online: 1987-05

Preview Full PDF 189 1726
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-364, author = {Sui-Yang Chen and Ben-Yu Guo}, title = {The Asymptotic Behavior and the Convergence of the Solution of a Reaction-Diffusion Difference Scheme in a Circular Region}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {4}, pages = {364--375}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9560.html} }
TY - JOUR T1 - The Asymptotic Behavior and the Convergence of the Solution of a Reaction-Diffusion Difference Scheme in a Circular Region AU - Sui-Yang Chen & Ben-Yu Guo JO - Journal of Computational Mathematics VL - 4 SP - 364 EP - 375 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9560.html KW - AB -
Sui-Yang Chen & Ben-Yu Guo. (1970). The Asymptotic Behavior and the Convergence of the Solution of a Reaction-Diffusion Difference Scheme in a Circular Region. Journal of Computational Mathematics. 5 (4). 364-375. doi:
Copy to clipboard
The citation has been copied to your clipboard